Alert archive / Colorado / Red Flag Warnings in 2013
Red Flag Warning 35, NWS Pueblo, CO
NWS Pueblo, CO issued this red flag warning at Oct 7, 2013, 2:56 PM MDT for Baca County, Kiowa County, Prowers County, Colorado. It took effect at Oct 8, 2013, 12:00 PM MDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 7, 2013, 2:56 PM MDT (20:56 UTC)
- In effect from
- Oct 8, 2013, 12:00 PM MDT
- Expired
- Oct 8, 2013, 6:00 PM MDT
- In force
- 6 hr
- Issued by
- NWS Pueblo, CO
Counties Baca County, CO, Kiowa County, CO, Prowers County, CO
The radar
The Pueblo radar (KPUX), 154 km from the middle of the area, began a volume at 20:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.9 hours before the alert went out and 226 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3227 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- -2 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
464 WWUS85 KPUB 072056 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 256 PM MDT MON OCT 7 2013 ...A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT FROM NOON UNTIL 6 PM MDT TUESDAY FOR FIRE WEATHER ZONES 234 AND 236...WHICH INCLUDES KIOWA AND PROWERS COUNTIES... ...A FIRE WEATHER WATCH HAS BEEN ISSUED FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FOR WEDNESDAY AFTERNOON...FOR FIRE WEATHER ZONES 234 AND 236...WHICH INCLUDES KIOWA AND PROWERS COUNTIES... COZ234-236-081300- /O.UPG.KPUB.FW.A.0025.131008T1800Z-131009T0000Z/ /O.NEW.KPUB.FW.W.0035.131008T1800Z-131009T0000Z/ /O.NEW.KPUB.FW.A.0026.131009T1800Z-131010T0000Z/ KIOWA COUNTY-PROWERS COUNTY- 256 PM MDT MON OCT 7 2013 ...RED FLAG WARNING IN EFFECT FROM NOON TO 6 PM MDT TUESDAY FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT FROM NOON TO 6 PM MDT TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT WEDNESDAY AFTERNOON. THE FIRE WEATHER WATCH FOR TUESDAY AFTERNOON IS NO LONGER IN EFFECT. * AFFECTED AREA...FIRE WEATHER ZONES 234 AND 236. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
4 follow-up statements
244 WWUS85 KPUB 080956 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 356 AM MDT TUE OCT 8 2013 ..A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS IS IN EFFECT THIS AFTERNOON...FROM 1200 LOCAL TO 1800 LOCAL...FOR FIRE WEATHER ZONES 234 AND 236...WHICH INCLUDES KIOWA AND PROWERS COUNTIES... ...A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS IS ALSO IN EFFECT FOR WEDNESDAY AFTERNOON...FOR FIRE WEATHER ZONES 234 AND 236...WHICH INCLUDES KIOWA AND PROWERS COUNTIES... COZ234-236-090200- /O.CON.KPUB.FW.W.0035.131008T1800Z-131009T0000Z/ /O.CON.KPUB.FW.A.0026.131009T1800Z-131010T0000Z/ KIOWA COUNTY-PROWERS COUNTY- 356 AM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... * AFFECTED AREA...FIRE WEATHER ZONES 234 AND 236. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...AS LOW AS 10 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
967 WWUS85 KPUB 081521 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 921 AM MDT TUE OCT 8 2013 ..A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS IS IN EFFECT THIS AFTERNOON...FROM 1200 LOCAL TO 1800 LOCAL...FOR FIRE WEATHER ZONES 234...236 AND 237...WHICH INCLUDES KIOWA...PROWERS AND BACA COUNTIES... ...A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS IS ALSO IN EFFECT FOR WEDNESDAY AFTERNOON...FOR FIRE WEATHER ZONES 234...236 AND 237...WHICH INCLUDES KIOWA...PROWERS AND BACA COUNTIES... COZ237-090730- /O.EXA.KPUB.FW.W.0035.131008T1800Z-131009T0000Z/ /O.EXA.KPUB.FW.A.0026.131009T1800Z-131010T0000Z/ BACA COUNTY- 921 AM MDT TUE OCT 8 2013 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 237... THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT UNTIL 6 PM MDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY IS IN EFFECT WEDNESDAY AFTERNOON. * AFFECTED AREA...FIRE WEATHER ZONE 237. * WINDS...SOUTH 20 TO 30 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ COZ234-236-090730- /O.CON.KPUB.FW.W.0035.131008T1800Z-131009T0000Z/ /O.CON.KPUB.FW.A.0026.131009T1800Z-131010T0000Z/ KIOWA COUNTY-PROWERS COUNTY- 921 AM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... * AFFECTED AREA...FIRE WEATHER ZONES 234 AND 236. * WINDS...SOUTH 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
021 WWUS85 KPUB 082048 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 248 PM MDT TUE OCT 8 2013 ..A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS IS IN EFFECT THIS AFTERNOON...FROM 1200 LOCAL TO 1800 LOCAL...FOR FIRE WEATHER ZONES 234...236 AND 237...WHICH INCLUDES KIOWA...PROWERS AND BACA COUNTIES... ...A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS IS ALSO IN EFFECT FOR WEDNESDAY AFTERNOON...FOR FIRE WEATHER ZONES 234...236 AND 237...WHICH INCLUDES KIOWA...PROWERS AND BACA COUNTIES... COZ234-236-237-091300- /O.CON.KPUB.FW.W.0035.000000T0000Z-131009T0000Z/ /O.CON.KPUB.FW.A.0026.131009T1800Z-131010T0000Z/ KIOWA COUNTY-PROWERS COUNTY-BACA COUNTY- 248 PM MDT TUE OCT 8 2013 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234 AND 236... * AFFECTED AREA...FIRE WEATHER ZONES 234...236 AND 237. * WINDS...SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 40 MPH. * RELATIVE HUMIDITY...10 TO 15 PERCENT. * IMPACTS...EXTREME FIRE BEHAVIOR IS POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN CONTRIBUTE TO EXTREME FIRE BEHAVIOR. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
573 WWUS85 KPUB 082354 RFWPUB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE PUEBLO CO 554 PM MDT TUE OCT 8 2013 ..A RED FLAG WARNING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS WILL BE ALLOWED TO EXPIRE AT 1800 LOCAL TIME TODAY...FOR FIRE WEATHER ZONES 234...236 AND 237...WHICH INCLUDES KIOWA...PROWERS AND BACA COUNTIES... ...A FIRE WEATHER WATCH FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY LEVELS REMAINS IN EFFECT FOR WEDNESDAY AFTERNOON...FOR FIRE WEATHER ZONES 234...236 AND 237...WHICH INCLUDES KIOWA...PROWERS AND BACA COUNTIES... COZ234-236-237-091600- /O.EXP.KPUB.FW.W.0035.000000T0000Z-131009T0000Z/ /O.CON.KPUB.FW.A.0026.131009T1800Z-131010T0000Z/ KIOWA COUNTY-PROWERS COUNTY-BACA COUNTY- 554 PM MDT TUE OCT 8 2013 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234...236 AND 237... ...RED FLAG WARNING WILL EXPIRE AT 6 PM MDT THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 234...236 AND 237... * AFFECTED AREA...FIRE WEATHER ZONES 234...236 AND 237. * WINDS...WINDS WILL CONTINUE TO DIMINISH THIS EVENING...HOWEVER SOUTHWEST 15 TO 25 MPH WITH GUSTS UP TO 35 MPH WILL BE POSSIBLE AGAIN WEDNESDAY AFTERNOON. * RELATIVE HUMIDITY...HUMIDITY VALUES WILL DROP TO AS LOW AS 13 PERCENT AGAIN WEDNESDAY AFTERNOON. * IMPACTS...EXTREME FIRE BEHAVIOR WILL BE POSSIBLE IF A FIRE STARTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this red flag warning went out at Oct 7, 11:10 AM MDT, 3 hours 46 minutes earlier.
Area forecast discussion, Oct 7, 11:10 AM MDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 1110 AM MDT MON OCT 7 2013 .SHORT TERM...(TODAY AND TONIGHT) ISSUED AT 336 AM MDT MON OCT 7 2013 CURRENT SATELLITE AND WATER VAPOR IMAGERY TELLS THE STORY FOR TODAY WITH CLEAR SKIES AND GENERALLY WEAK WESTERLY FLOW ALOFT ACROSS THE AREA AT THIS TIME. TODAY AND TONIGHT...WEAK WESTERLY FLOW ALOFT CONTINUES ACROSS THE AREA TODAY WITH SOUTHWEST FLOW ALOFT SLOWLY INCREASING THROUGH TONIGHT...AS EASTERN PACIFIC ENERGY MOVING ONSHORE ACROSS THE PACIFIC NORTHWEST CONTINUES TO DIG ACROSS THE WEST COAST. WARMER AIR ALOFT CONTINUES TO BUILD ACROSS THE STATE WITH H7 TEMPS PROGGED BETWEEN 8C AND 12C SUPPORTING HIGHS IN THE 70S TO LOWER 80S ACROSS THE EASTERN PLAINS...50S AND 60S ACROSS THE HIGHER TERRAIN AND MAINLY 40S ON THE PEAKS. A GENERALLY LIGHT DIURNAL AND TERRAIN DRIVEN WIND REGIME EXPECTED TODAY...SAVE THE FAR SE PLAINS WITH BREEZY SOUTHERLY WINDS EXPECTED THIS AFTERNOON AS LEE TROUGHING DEVELOPS ACROSS EASTERN COLORADO. LEE TROUGH DEEPENS ACROSS THE PLAINS OVERNIGHT KEEPING BREEZY SOUTH TO SOUTHWEST WINDS IN PLACE AND TEMPS UP OVER NIGHT. .LONG TERM...(TUESDAY THROUGH SUNDAY) ISSUED AT 336 AM MDT MON OCT 7 2013 BROAD SOUTHWEST FLOW DEVELOPS OVER COLORADO TUESDAY AS UPPER TROUGH DIGS SOUTH ALONG THE WEST COAST. LEE SURFACE TROUGH FORECAST TO REMAIN NEAR THE KS BORDER...WHICH WILL KEEP STRONGEST WINDS JUST EAST OF THE AREA. STILL DRY/WINDY ENOUGH TO JUSTIFY CURRENT FIRE WEATHER WATCH OVER A FEW EASTERN COUNTIES TUE AFTERNOON...THOUGH DAY SHIFT MAY NEED TO BETTER REFINE THE AREA WITH NEWER FUELS INFO LATER TODAY. UPPER TROUGH CLOSES OFF AND BEGINS TO SWING EASTWARD WED...AS SURFACE LOW DEEPENS NEAR LA JUNTA WED AFTERNOON. OVERALL...EXPECT ANOTHER DRY/BREEZY/WARM DAY MOST OF THE AREA...THOUGH SOME COOLER AIR MAY SLIP SOUTH ACROSS THE EASTERN PLAINS WED AFTERNOON...AS FLOW TURNS EASTERLY NORTH OF THE SURFACE LOW. UPPER LOW THEN MOVES EASTWARD THROUGH THE SOUTHERN GREAT BASIN WED NIGHT...BEFORE EJECTING NORTHEASTWARD ACROSS COLORADO THURSDAY. TRACK STILL LOOKS TOO FAR NORTH FOR HEAVY PRECIP OVER SOUTHERN COLORADO...THOUGH CONTINENTAL DIVIDE COULD SEE A BRIEF PERIOD OF MODERATE SNOW EARLY THU MORNING...WHILE REMAINDER OF THE AREA WILL SEE ONLY SOME FAST MOVING SHOWERS THU AFTERNOON AND EVENING. LEE TROUGH NEAR THE KS BORDER MAY PROVIDE THE FOCUS FOR SOME TSRA LATE THU AFTERNOON...THOUGH BETTER MOISTURE AND INSTABILITY STILL APPEAR TO STAY EAST OF THE KS BORDER. MODELS...ESPECIALLY ECMWF...HOLD BACK A GOOD DEAL OF UPPER ENERGY OVER THE ROCKIES FROM FRIDAY INTO SATURDAY...WHICH WILL LIKELY LEAD TO A LEAST SOME LIGHT SHOWERS OVER THE MOUNTAINS BOTH DAYS. STILL THINK PRECIP FRI/SAT WILL BE LIGHT AS MOISTURE WILL BE LIMITED. AIR MASS BEHIND THE MAIN TROUGH WILL BE COOLER FRI/SAT...THOUGH AMOUNT OF TEMPERATURE DROP WILL BE LESS THAN WITH SYSTEM LAST WEEK. AREA WILL STAY BETWEEN WEATHER SYSTEMS SUNDAY...BEFORE NEXT UPPER TROUGH MOVES INTO THE NORTHERN ROCKIES MON...BRINGING A THREAT OF SHOWERS TO MUCH OF THE REGION BY MON AFTERNOON. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z TUESDAY AFTERNOON) ISSUED AT 1108 AM MDT MON OCT 7 2013 VFR CONDITIONS AT ALL THREE TERMINALS THROUGH THE NEXT 24 HOURS. WINDS WILL BE DIURNALLY DRIVEN THIS AFTERNOON AND EVENING. INCREASING SOUTHWESTERLY FLOW ALOFT WILL BRING A HIGH CLOUD DECK INTO COLORADO OVERNIGHT. INCREASED MIXING WILL ALSO BRING STRONGER WINDS TO THE REGION BY TUESDAY LATE MORNING. MOZLEY && .PUB WATCHES/WARNINGS/ADVISORIES... FIRE WEATHER WATCH TUESDAY AFTERNOON FOR COZ234-236. && SHORT TERM...MW LONG TERM...PETERSEN AVIATION...MOZLEY
Hazardous weather outlook, Oct 7, 6:20 AM MDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 620 AM MDT MON OCT 7 2013 COZ058>089-093>099-081230- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 620 AM MDT MON OCT 7 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE OVER THE FAR EASTERN PLAINS NEAR THE KANSAS BORDER TUESDAY AFTERNOON...AS STRONG SOUTHWEST WINDS AND VERY LOW HUMIDITY SPREAD ACROSS THE REGION. LIGHT SNOW ACCUMULATION WILL BE POSSIBLE ACROSS THE MOUNTAINS THURSDAY AND FRIDAY...AS A WEATHER SYSTEM MOVES ACROSS THE STATE. THE BEST CHANCE FOR ACCUMULATING SNOW WILL BE ALONG THE CONTINENTAL DIVIDE...ABOVE 10000 FEET. THIS SYSTEM MAY ALSO PRODUCE ISOLATED THUNDERSTORMS ACROSS THE FAR SOUTHEAST PLAINS LATE THURSDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. 23/10
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 2:56 PM MDT | Fire Weather Watch | PUB | Baca, Kiowa, Prowers | 30 hr |
Nearby
Red Flag Warnings in Colorado, 2013Every red flag warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.